# SDR AALA202512159107

- Difficulty date: November 7, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311441220000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSIONON FORWARD CABIN FLOOR DUMMY RAIL BETWEEN FR 12 AND FR 16 AT +Y503.2. REPLACED DUMMY RAIL PER SRM 51-72-11.
